Kaliyappan Vijaya ; Gangadharan Murugusundaramoorthy ; Hatun Özlem Güney - On $\lambda-$ Pseudo bi-starlike functions related with Fibonacci numbers

cm:10870 - Communications in Mathematics, February 14, 2023, Volume 32 (2024), Issue 1 - https://doi.org/10.46298/cm.10870
On $\lambda-$ Pseudo bi-starlike functions related with Fibonacci numbersArticle

Authors: Kaliyappan Vijaya ; Gangadharan Murugusundaramoorthy ORCID; Hatun Özlem Güney

    In this paper we define a new subclass $\lambda$-bi-pseudo-starlike functions of $\Sigma$ related to shell-like curves connected with Fibonacci numbers and determine the initial Taylor-Maclaurin coefficients $|a_2|$ and $|a_3|$ for $f\in\mathcal{PSL}_{\Sigma}^\lambda(\tilde{p}(z)).$ Further we determine the Fekete-Szegö result for the function class $\mathcal{PSL}_{\Sigma}^\lambda(\tilde{p}(z))$ and for special cases, corollaries are stated which some of them are new and have not been studied so far.


    Volume: Volume 32 (2024), Issue 1
    Published on: February 14, 2023
    Accepted on: January 30, 2023
    Submitted on: January 30, 2023
    Keywords: Mathematics - Complex Variables,30C45

    Consultation statistics

    This page has been seen 169 times.
    This article's PDF has been downloaded 188 times.